# SDR DXTA2013122702610

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 7,238 hours, 4,753 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 99190401
- Part serial: 0051
- Condition: Fire
- Location: Lavatory
- Part time: 3,356 hours, 2,195 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

FIRE FROM A/C DUCT UNDER LAVATORY SINK.  FOUR INCH FLAME AFTER SMOKE APPEARED.  ROTTEN ODOR DETECTED,  COULD NOT IDENTIFY.  REMOVED DAMAGED DROPPED AISLE LIGHT FROM THE AFT LEFT SIDE OF AISLE. INSTALLED A NEW DROPPED AISLE LIGHT. OPS CHECKED GOOD, NO DEFECTS NOTED.
